Mathematica Moravica
how to cite this article
share this article


  • citations in SCIndeks: [1]
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:5
  • full-text downloads in 30 days:5


article: 1 from 5  
Back back to result list
2018, vol. 22, iss. 1, pp. 65-79
Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ = -ln
aVictoria University, Mathematics College of Engineering & Science, Melbourne City, Australia + University of the Witwatersrand, School of Computer Science & Applied Mathematics, Johannesburg, South Africa
bVictoria University, Mathematics College of Engineering & Science, Melbourne City, Australia,
Keywords: Convex functions; special convexity; weighted arithmetic and geometric means; logarithmic function
In this paper we establish some Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ=- ln. Applications for power functions and weighted arithmetic mean and geometric mean are also provided.
Akkurt, A., Yıldırım, H. (2017) On Hermite-Hadamard-Fejér type inequalities for convex functions via fractional integrals. Mathematica Moravica, vol. 21, br. 1, str. 105-123
Alomari, M., Darus, M. (2008) Hadamard-type inequalities for s-convex functions. Int. Math. Forum, 3(37-40); 1965-1975
Alomari, M., Darus, M. (2008) The Hadamard's inequality for s-convex function. Int. J. Math. Anal. (Ruse), 2(13-16); 639-646
Anastassiou, G.A. (2002) Univariate Ostrowski Inequalities, Revisited. Monatshefte fur Mathematik, 135(3): 175-189
Barnett, N.S., Cerone, P., Dragomir, S.S. (2002) Some new inequalities for Hermite-Hadamard divergence in information theory. RGMIA Res. Rep. Coll, 5, No. 4, Art. 8, Published in Y. J. Cho, J. K. Kim and Y. K. Choi (Eds.), Stochastic Analysis and Applications, Voulme 3, Nova Science Publishers, 2003, pp. 7-19
Dragomir, S.S. (2002) On the Lupa-Beesack-Pečarić inequality for isotonic linear functionals. Nonlinear Funct. Anal. Appl, 7(2); 285-298
Dragomir, S.S. (2002) On the Jessen's inequality for isotonic linear functionals. Nonlinear Anal. Forum, 7(2); 139-151
Dragomir, S.S. (2002) An inequality improving the second Hermite-Hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products. Inequal. Pure and Appl. Math, 3(3), Article ID: 35
Dragomir, S.S. (2012) A survey on Jessen’s type inequalities for positive functionals. in: Pardalos P.M., i dr. [ed.] Nonlinear Analysis, Springer Optimization and Its Applications 68, In Honor of Themistocles M. Rassias on the Occasion of his 60th Birthday, Springer Science, DOI 10.1007/978-1-4614-3498-6_12
Dragomir, S.S., Ionescu, N.M. (1990) On some inequalities for convex-dominated functions. L'Anal. Num. Théor. L'Approx, 19(1); 21-27
Dragomir, S.S., Pearce, C.E.M. (2000) Selected topics on Hermite-Hadamard inequalities and applications. RGMIA Monographs
Dragomir, S.S. (2001) On a reverse of Jessen's inequality for isotonic linear functionals. J. Ineq. Pure & Appl. Math., 2 (3): 36
Farissi, A.E. (2010) Simple proof and refinement of Hermite-Hadamard inequality. Journal of Mathematical Inequalities, (3): 365-369
Godunova, E.K., Levin, V.I. (1985) Inequalities for functions of a broad class that contains convex, monotone and some other forms of functions: Numerical mathematics and mathematical physics. Moskov. Gos. Ped. Inst. Moscow, 166, 138-142; in Russian
Hudzik, H., Maligranda, L. (1994) Some remarks ons-convex functions. Aequationes Mathematicae, 48(1): 100-111
Kikianty, E., Dragomir, S.S. (2010) Hermite-Hadamard's inequality and the p-HH-norm on the Cartesian product of two copies of a normed space. Math. Inequal. Appl., 13, 1, 1-32
Kirmaci, U.S., Klaričić, B.M., Özdemir, M.E., Pečarić, J. (2007) Hadamard-type inequalities for s-convex functions. Applied Mathematics and Computation, 193(1): 26-35
Latif, M.A. (2010) On some inequalities for h-convex functions. Int. J. Math. Anal. (Ruse), 4(29-32); 1473-1482
Mitrinović, D.S., Lacković, I.B. (1985) Hermite and convexity. Aequationes Mathematicae, 28(1): 229-232
Mitrinović, D.S., Pečarić, J.E. (1990) Note on a class of functions of Godunova and Levin. R. Math. Rep. Acad. Sci. Canada, 12(1); 33-36
Pearce, C.E.M., Rubinov, A.M. (1999) P-functions, Quasi-convex Functions, and Hadamard-type Inequalities. Journal of Mathematical Analysis and Applications, 240(1): 92-104
Pečarić, J.E., Dragomir, S.S. (1989) On an inequality of Godunova-Levin and some refinements of Jensen integral inequality. in: Itinerant Seminar on Functional Equations, Approximation and Convexity, Univ. 'Babe-Bolyai', Cluj-Napoca, 89(6), 263-268
Pečarić, J.E., Dragomir, S.S. (1991) A generalization of Hadamard's inequality for isotonic linear functionals. Radovi Mat., Sarajevo, 7, 299-303
Radulescu, M., Radulescu, S., Alexandrescu, P. (2009) On the Godunova-Levin-Schur class of functions. Mathematical Inequalities & Applications, (4): 853-862
Sarikaya, M.Z., Set, E., Özdemir, M.E. (2010) On some new inequalities of Hadamard type involving h-convex functions. Acta Math. Univ. Comenian. (N.S.), 79(2); 265-272
Sarikaya, M.Z., Saglam, A., Yildirim, H. (2008) On some Hadamard-type inequalities for h-convex functions. Journal of Mathematical Inequalities, (3): 335-341
Set, E., Ozdemir, E.M., Sarikaya, Z.M. (2012) New inequalities of Ostrowski's type for s-convex functions in the second sense with applications. Facta universitatis - series: Mathematics and Informatics, vol. 27, br. 1, str. 67-82
Tunç, M. (2013) Ostrowski-type inequalities via h-convex functions with applications to special means. Journal of Inequalities and Applications, 2013(1): 326
Varošanec, S. (2007) On h-convexity. Journal of Mathematical Analysis and Applications, 326(1): 303-311


article language: English
document type: unclassified
DOI: 10.5937/MatMor1801065S
published in SCIndeks: 06/07/2018
Creative Commons License 4.0

Related records

No related records